# SDR SWAA085084

- Difficulty date: September 15, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 4,480 hours, 2,660 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 65557055
- Condition: Faulty
- Location: Mlg W/W
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AT FL 260 FIRE WARNING LIGHT ILLUMINATED AND FIRE WARNING HORN SOUNDED, WITH W/W FIRE WARNING LIGHT ILLUMINATED.  REMOVED AND REPLACED MLG W/W FIRE DETECTOR PER MM.
